# SDR GLBA201109071

- Difficulty date: September 7, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 31,910 hours, 39,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1864
- Condition: Inoperative
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSTRUMENT EMERGENCY LIGHT INOPERATIVE.  MX REPLACED THE BULB BURNED OUT, IAW BMM 33-10-04, OPS CHECKED GOOD.
